MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy
Model Number H749394671250
Medical Device Problem Codes Entrapment of Device (1212); Nonstandard Device (1420); Difficult to Remove (1528); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event: 02/01/2026 used as approximate date as actual date is unknown.E1 initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the burr became stuck onto the guidewire and difficulty removal occurred.A 1.25mm was selected for use.During the procedure, it was noted that the burr stalled and could not be removed, as it felt like it was stuck on the guidewire rather than in the stenosis.The procedure was completed with a different device.There were no patient complications, and the patient fully recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 date of event: 02/01/2026 used as approximate date as actual date is unknown.E1 initial reporter phone: (b)(6).With all the available information, boston scientific concludes: device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the event.Device technical analysis: the device was not returned to the complaint investigation site for analysis.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.Risk review: a risk review performed for the rotapro device confirmed that the events of device stall, device difficult/unable to withdraw, and stuck on wire are known events defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: as the reported events do not indicate any device damages or failures during unpackaging, preparation, or testing, it was considered likely that the reported events occurred due to factors encountered during the procedure.Therefore, based on a thorough review of the dhr and reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.

Brand Name
ROTAPRO?
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key24664553
Report Number2124215-2026-15566
Device Sequence Number9243503
Product Code MCX
UDI-Device Identifier08714729999560
UDI-Public(01)08714729999560(17)270728(10)37069575
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671250
Device Catalogue NumberH749394671250
Device Lot Number0037069575
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/08/2026
07/09/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/07/2026
08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown